About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 579731, 2 pages
http://dx.doi.org/10.1155/2013/579731
Letter to the Editor

He's Max-Min Approach to a Nonlinear Oscillator with Discontinuous Terms

Department of Mathematics, Kunming University, No. 2 Puxin Road, Kunming, Yunnan 650214, China

Received 25 December 2012; Accepted 29 December 2012

Copyright © 2013 Hui-Li Zhang and Fang Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Recently, the max-min approach was systematically studied in the review article (Ji-Huan, 2012). This paper concludes that He's max-min approach is also a very much effective method for nonlinear oscillators with discontinuous terms.